# SDR ASMF202105001

- Difficulty date: February 15, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737852
- Aircraft serial: 36699
- Aircraft time: 24,997 hours, 9,371 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 1317M47G18
- Part serial: PAT8961G
- Condition: Leaking
- Location: Lt Engine
- Part time: 24,997 hours, 9,371 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED EVIDENCE OF FUEL LEAKAGE IN FUEL NOZZLES 11, 12, 13 AND 14 DURING THE COMBUSTION SECTION BORESCOPE INSPECTION AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING EVIDENCE OF FUEL LEAKAGE IN FUEL NOZZLES 11, 12, 13 AND 14 AT LEFT ENGINE; SO THE FUEL NOZZLES 11, 12, 13 AND 14 WERE REPLACED IAW AMM TASK 73-11-01-000-805-F00 FUEL NOZZLE REMOVAL AND TASK 73-11-04-400-805-F00 FUEL NOZZLE INSTALLATION, TESTED CORRECT.
